2 days on Guai

Discussion in 'Fibromyalgia Main Forum' started by Flibble, Apr 7, 2003.

  1. Flibble

    Flibble New Member

    I have only been on Guai for 2 days at 600mgs a day and I feel awful. Is it possible to have a reaction that fast? It is like all my worst symptoms are magnified. Any anwers? Thanks. Flibble
  2. fibrorebel

    fibrorebel New Member

    I haven't started the Guai as yet because I'm still reading
    Dr. Amand's book on the protocol. So, I certainly can't share any expertise...however, I am thinking that because you are supposed to start with half of the 600mg pill
    for a couple weeks and then go on up gradually that perhaps
    you just need to cut back your dose.
    Wishing you success in your treatment and many prayers for strength during the tough times...love Rebel
  3. Mikie

    Mikie Moderator

    The Guai does seem to start working very rapidly and I would guess you are having your first Guai flare. If it goes on too long or is too painful, cut down to 300 mgs. in the morning only and see how you do on that. Then, you can add the evening dose back in. Good luck.

    Love, Mikie